# SDR ANCF2018073100315

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: General aviation
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 29,514 hours, 14,092 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Part time: 29,514 hours, 14,092 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

CRUISING AT FLIGHT LEVEL 350 FL,  THE N1 OF BOTH ENGINES BEGAN TO FALL 83.4% TO A MINIMUM OF 58.5%, THEN TO 35000 FEET OF HEIGHT WAS RE-INCREASED AND THE MASTER CAUTION ALARM IS ACTIVATED FOR 5 SECONDS. PERFORMED ENGINE 1 BOROSCOPE, FOUND SATISFACTORY
